# SDR SWAA2021022244587

- Difficulty date: January 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT LENS ON OVERHEAD BIN 4RH SIDE AT PASSENGER CABIN (1 EA) / INSTALLED EMERGENCY LIGHT LENS ON OVERHEAD BIN 4RH SIDE AT PASSENGER CABIN (1EA) IAW B737-700 AMM 33-51-03-960-801
